# SDR VNAA202307171111

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,570 hours, 32,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID FUMES WITH PACK OPERATING / PERFORMED OPS TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ700 AMM 21-51-00-710-801-A01. NO SMELLS OR DEFECTS NOTED. THIS CLEARS MEL
